Tipo de homotopía racional y formas diferenciales.
Gaceta Matemática (1974)
- Volume: 26, Issue: 5-6, page 145-157
- ISSN: 0016-3805
Access Full Article
topHow to cite
topMartínez Gadea, Pedro. "Tipo de homotopía racional y formas diferenciales.." Gaceta Matemática 26.5-6 (1974): 145-157. <http://eudml.org/doc/43501>.
@article{MartínezGadea1974,
author = {Martínez Gadea, Pedro},
journal = {Gaceta Matemática},
language = {spa},
number = {5-6},
pages = {145-157},
title = {Tipo de homotopía racional y formas diferenciales.},
url = {http://eudml.org/doc/43501},
volume = {26},
year = {1974},
}
TY - JOUR
AU - Martínez Gadea, Pedro
TI - Tipo de homotopía racional y formas diferenciales.
JO - Gaceta Matemática
PY - 1974
VL - 26
IS - 5-6
SP - 145
EP - 157
LA - spa
UR - http://eudml.org/doc/43501
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.